MIA cover

Mathematical Inequalities & Applications

Volume: 8

Year: 2005


Issue: 1 (January, 2005)
Article number / DOI Authors / Title Pages Abstract Article
08-01 Roman Drnovšek, Tomaž Kosem: Inequalities between f(‖A‖) and ‖f(|A|)‖ 1–6 View View
08-02 Antonio M. Peralta: New advances on the Grothendieck's inequality problem for bilinear forms on JB*-triples 7–21 View View
08-03 Elisabetta Alvoni, Pier Luigi Papini: Local diameters of compact sets 23–27 View View
08-04 Mario Krnić, Josip Pečarić: General Hilbert's and Hardy's inequalities 29–51 View View
08-05 J. Pečarić, B. Tepeš: Improvements of some inequalities for moments of guessing function 53–62 View View
08-06 M. A. Navascués, M. V. Sebastián: A fractal version of Schultz's Theorem 63–70 View View
08-07 M. Benchohra, S. K. Ntouyas: On first order differential inclusions with periodic boundary conditions 71–78 View View
08-08 Xiaojie Xu, Daqing Jiang, Donal O'Regan, R. P. Agarwal: Multiple Positive Solutions of Fourth-order Boundary Value Problems 79–88 View View
08-09 B. C. Dhage, S. N. Salunkhe, Ravi P. Agarwal, W. Zhang: A functional differential equation in Banach algebras 89–99 View View
08-10 Sunggeum Hong: Commutators of imaginary powers of Laplace operators 101–109 View View
08-11 Sofia Giuffrè: On an estimate related to the Hessian and application to an oblique derivative problem 111–127 View View
08-12 H. Bor, L. Leindler: A note on δ-quasi-monotone and almost increasing sequences 129–134 View View
08-13 Ulrich Abel, Vijay Gupta, Mircea Ivan: Rate of convergence of a Kantorovich variant of the Meyer-König and Zeller operators 135–146 View View
08-14 Ken-ichi Mitani, Satoru Oshiro, Kichi-Suke Saito: Smoothness of ψ-direct sums of Banach spaces 147–157 View View
08-15 A. Yu. Mitrophanov: Ergodicity coefficient and perturbation bounds for continuous-time Markov chains 159–168 View View
08-16 A. G. Ramm: Inequalities for the derivatives and stable differentiation of piecewise-smooth discontinuous functions 169–172 View View